# SDR CA060817006

- Difficulty date: August 4, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 11,381 hours
- Engine: Lyc TIO540C1A
- Propeller: Hartzl HCE2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Ring
- Part number: ST203
- Condition: Delaminated
- Location: Cylinder
- Part time: 506 hours
- Component: Cylinder
- Component part number: TIST38ICA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TECHNICIANS OBSERVED AN ABNORMAL LOSS OF COMPRESSION ON SOME CYLINDERS FOLLOWING A ROUTINE INSPECTION. THEY REMOVED THE CYLINDERS AND SENT THEM TO OUR SHOP FOR INVESTIGATION. WE OBSERVED A DELAMINATION OF CHROME PLATING ON THE CYLINDER RINGS. WE REPAIRED THE CYLINDERS BY REPLACING THE DEFECTIVE PARTS WITH A NEW PARTS. THE MANUFACTURER HAS BEEN ADVISED ABOUT THE DEFECTIVE RINGS.  (TC NR 20060817006)
